Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
2 months ago my Dr. put me on Arava and Azulfidine and about a week and a half ago all food and drinks started to taste funny to even gross. Has anyone had this happen? I know the Azulfidine is a sulfa drug... not sure if it is one or the combination of the two that is causing this. I just know I do not like not being able to enjoy any food.
Am currently taking Sulphasalazine (azulfidine) but it doesn't seem to be working so my doctor wants to add methotrexate. I am so scared of doing this! Can you guys tell me your most common side effects of this medication?
has anyone got itching and Dermatitis on this medication..my dr has decreased dosage to 2 a day instead of 4 to see if that will stop it. other than that it has gotten me out of bed and swelling in hands has gone
I'm currently taking plaquinel. My latest blood work showed an increase in inflammation. My doctor wants me to switch to either arava, methotrexate or azulfidine. In my research, none of these sound good to take. What should I do? Thank you for your help.